Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Approximation in ${\text{LIP}}\left( {\alpha ,p} \right)$


Author: Paul Civin
Journal: Bull. Amer. Math. Soc. 55 (1949), 794-796
MathSciNet review: 0032799
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. de la Vallée Poussin, Leçons sur l'approximation des fonctions d'une variable réelle, Paris, 1919.
  • 2. Marc Zamansky, Sur l’approximation des fonctions continues, C. R. Acad. Sci. Paris 224 (1947), 704–706 (French). MR 0019757
  • 3. A. Zygmund, A remark on conjugate series, Proc. London Math. Soc. vol. 3 (1932) pp. 392-400.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09289-3